Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Uniqueness theory of Hermite series


Author: Walter Rudin
Journal: Trans. Amer. Math. Soc. 70 (1951), 387-403
MSC: Primary 42.4X
DOI: https://doi.org/10.1090/S0002-9947-1951-0040467-8
MathSciNet review: 0040467
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] E. F. Beckenbach, Generalized convex functions, Bull. Amer. Math. Soc. vol. 43 (1937) pp. 363-371. MR 1563543
  • [2] E. F. Beckenbach and R. H. Bing, On generalized convex functions, Trans. Amer. Math. Soc. vol. 58 (1945) pp. 220-230. MR 0013169 (7:116c)
  • [3] R. Courant and D. Hilbert, Methoden der mathematischen Physik, Berlin, Springer, 1931.
  • [4] A. G. Dominguez, Sobre las series de funciones de Hermite, Union Mathematica Argentina vol. 2 (1938) pp. 1-16.
  • [5] E. Hille, Bemerkung zu einer Arbeit des Herrn Müntz, Math. Zeit. vol. 32 (1930) pp. 422-425. MR 1545175
  • [6] W. Rudin, Integral representation of continuous functions, Trans. Amer. Math. Soc. vol. 68 (1950) pp. 278-286. MR 0034916 (11:663i)
  • [7] S. Saks, Theory of the integral, 2d ed., Warsaw, 1937.
  • [8] G. Szegö, Orthogonal polynomials, Amer. Math. Soc. Colloquium Publications, vol. 23, 1939.
  • [9] G. N. Watson, Notes on generating functions of polynomials. II. Hermite polynomials, J. London Math. Soc. vol. 8 (1933) pp. 194-199.
  • [10] E. C. Titchmarsh, The theory of functions, Oxford, 1932.
  • [11] F. Wolf, Contributions à la théorie des séries trigonométriques generalisées, Publications de la Faculté des Sciences de l'Université Masaryk, no. 130, 1931, pp. 1-34.
  • [12] A. Zygmund, Trigonometrical series, Warsaw, 1935.
  • [13] -, On trigonometric integrals, Ann. of Math. vol. 48 (1947) pp. 393-440. MR 0021612 (9:88b)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 42.4X

Retrieve articles in all journals with MSC: 42.4X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1951-0040467-8
Article copyright: © Copyright 1951 American Mathematical Society

American Mathematical Society